# SDR DL73K011180

- Difficulty date: July 17, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N317DL
- Make and model: Boeing 737232
- Aircraft serial: 23089
- Aircraft time: 49,654 hours, 38,314 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE CLEVIS LUGS AND THE VERTICAL FIN ATTACHMENT LUGS WERE FOUND CORRODED IN THE BORES AND THE FACES.  THE CORROSION WAS REMOVED AND OVERSIZED BUSHINGS INSTALLED.  THE DAMAGE WAS FOUND DURING HMV.
